# SDR DALA2023061904990

- Difficulty date: June 11, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 PULLED EXTERNAL SKIN LOCATED BETWEEN FR1 TO FR12 AND FROM STR19R TO STRINGER RH SIDE ON UPPER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A319 SRM 51-73-11-801. (2811509)
